×

Analytic generators for one-parameter groups. (English) Zbl 0361.47014


MSC:

47D03 Groups and semigroups of linear operators
46L10 General theory of von Neumann algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] W. ARVESON, On groups of automorphisms of operator algebras, J. Functional Analysis, 15 (1974), 217-243. · Zbl 0296.46064
[2] V. BALAKRISHNAN, Fractional powers of closed operators and the semi-groups generate by them, Pacific J. Math. 10 (1960), 419-437. · Zbl 0103.33502
[3] F. CARLSON, Sur une classe de serie de Taylor, These, Uppsala, 1914
[4] I. COLOJOARA AND C. FoiAs, Theory of Generalized Scalar Operators, Gordon and Breach, New York, 1968.
[5] A. VAN DAELE, A new approach to the Tomita-Takesaki theory of generalized Huber algebras, J Functional Analysis, 15 (1974), 378-393. · Zbl 0279.46027
[6] G. DOETSCH, Theorie und Anwendung der Laplace-Transformation, Do ver Publications, New York, 1943. · Zbl 0060.24709
[7] N. DUNFORD AND J. SCHWARTZ, Linear Operators, Part L, Interscience Publishers, Ne York, 1958. · Zbl 0084.10402
[8] E. HILLE AND R. PHILLIPS, Functional Analysis and Semi-Groups, Amer. Math. Colloquiu Publ.; Vol. 31., 1957. · Zbl 0078.10004
[9] G. K. PEDERSEN AND M. TAKESAKI, The Radon-Nikodym theorem for von Neuman algebras, Acta Math., 130 (1973), 53-87. · Zbl 0262.46063
[10] G. POLYA AND G. SZEGO, Problems and Theorems in Analysis, Vol. L, Springer-Verlag, 1972. · Zbl 0236.00003
[11] F. RIESZ AND B. Sz. NAGY, Leons d’Analyse Fonctionelle, Akademiai Kiad, Budapest, 1952.
[12] S. SAKAI, C*-algebras and T7*-algebras, Springer-Verlag, 1971
[13] H. H. SCHAEEFR, Topological Vector Spaces, The MacMillan Company, New York, 1966, · Zbl 0141.30503
[14] M. SH. BIRMAN AND M. Z. SOLOMYAK, Stieltjes double-integral operators, Topics in Mathe matical Physics, Vol. 1., Consultants Bureau, New York, 1967, 25-54. · Zbl 0749.35026
[15] L. ZSIDO, A proof of Tomita’s fundamental theorem in the theory of standard vo Neumann algebras, Revue Roumaine Math. Pures et Appl., 20 (1975), 609-619. · Zbl 0328.46069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.